# SDR UIEA2021020500232

- Difficulty date: February 4, 2021
- Submitted: February 5, 2021
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 82,849 hours, 18,102 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Relay
- Part number: BACR13CE2
- Part serial: NSN
- Condition: Faulty
- Location: Equip Val Eicas
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON LANDING WE GOT FWD EQUIPMENT VALVE EICAS MSG, RAN QRH, SELECTED EQUIP COOLING TO STANBY, AFTER 30 SEC LIGHT DID NOT GO OUT.  UPON ENGINE SHUTDOWN, LIGHT WENT OUT.  PERFORMED FIM TASK 21-58 FT 986, R & R AIR GROUND RELAY, K200 PER SWPM 20-81.  PERFORMED OPS CHECK IAW AMM 21-58-00.  OPS CHECK GOOD, NO DEFECTS NOTED.
